Article citationsMore>>

M. A. Abdou and O. L. Mustafa, “Fredholm-Volterra Integral Equation in the Contact Problem,” Applied Mathematics and Computation, Vol. 138, No. 2-3, 2002, pp. 1- 17.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.